MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD DRIVE; ROLLATOR

NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD DRIVE; ROLLATOR
Model Number R728BL
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthc are is the initial importer of the device which is a rollator.We have received photos of the device.It has not been returned for evaluation.Consumer has been utilizing the unit for approximately six (6) years.In the hospital after undergoing an unrelated procedure the device snapped at the crossbar while he was seated.He fell to the floor.He noted that there was initially no pain therefore no followup action.He complained that over time there is increase of back aches and interrupted sleep.He became bed ridden two months later the end-user went to the er.He was diagnosed with a pinched nerve,slipped disc, and a small pelvis fracture.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD
west of tanjialing road
yuyao zhejiang
31540 8
CH  315408
MDR Report Key9410298
Report Number2438477-2019-00078
Device Sequence Number3987659
Product Code ITJ
UDI-Device Identifier00822383233246
UDI-Public822383233246
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2019
Report Date (Section F) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR728BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/11/2018
Device Age6 YR
Event Location Hospital
Date Report to Manufacturer12/04/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient Weight103
Date Report Sent to FDA12/04/2019